Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 18, NWS Lincoln, IL

April 9, 2015Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 9, 2015, 4:53 AM CDT for Vermilion County, Illinois. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2015, 4:53 AM CDT (09:53 UTC)
Expired
Apr 9, 2015, 5:45 AM CDT
In force
52 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Vermilion County, IL

The radar

The Indianapolis radar (KIND), 132 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1216 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WUUS53 KILX 090953
SVRILX
ILC183-091045-
/O.NEW.KILX.SV.W.0018.150409T0953Z-150409T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
453 AM CDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 545 AM CDT

* AT 452 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALLERTON...
  AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...SIDELL...FAIRMOUNT...FITHIAN...OAKWOOD...GEORGETOWN...
  CATLIN...WESTVILLE...TILTON...JAMAICA...INDIANOLA...KICKAPOO STATE
  PARK...COLLISON...MIDDLE FORK WILDLIFE AREA...HENNING...VERMILION
  COUNTY AIRPORT...BISMARCK AND ALVIN.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 198 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3988 8792 3988 8794 4023 8793 4037 8753
      4028 8752 3998 8753
TIME...MOT...LOC 0953Z 235DEG 37KT 3992 8793

HAIL...0.75IN
WIND...60MPH

$$

SMITH
3 follow-up statements
224 
WWUS53 KILX 091007
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
507 AM CDT THU APR 9 2015

ILC183-091045-
/O.CON.KILX.SV.W.0018.000000T0000Z-150409T1045Z/
VERMILION IL-
507 AM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
VERMILION COUNTY UNTIL 545 AM CDT...

AT 502 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SIDELL...AND 
MOVING NORTHEAST AT 45 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED
5 MILES EAST OF OGDEN...MOVING NORTHEAST AT 45 MPH. 

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DANVILLE...FAIRMOUNT...FITHIAN...OAKWOOD...GEORGETOWN...CATLIN...
WESTVILLE...TILTON...KICKAPOO STATE PARK...COLLISON...MIDDLE FORK
WILDLIFE AREA...HENNING...VERMILION COUNTY AIRPORT...BISMARCK AND
ALVIN.

INTERSTATE 74 BETWEEN MILE MARKERS 198 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3988 8792 3988 8794 4023 8793 4037 8753
      4028 8752 3998 8753
TIME...MOT...LOC 1005Z 235DEG 37KT 3999 8780

HAIL...0.75IN
WIND...60MPH

$$

SMITH
074 
WWUS53 KILX 091031
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
531 AM CDT THU APR 9 2015

ILC183-091045-
/O.CON.KILX.SV.W.0018.000000T0000Z-150409T1045Z/
VERMILION IL-
531 AM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
VERMILION COUNTY UNTIL 545 AM CDT...

AT 527 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DANVILLE...AND
MOVING NORTHEAST AT 45 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED
NEAR OAKLAND...MOVING NORTHEAST AT 45 MPH. 

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DANVILLE...BISMARCK AND ALVIN.

INTERSTATE 74 BETWEEN MILE MARKERS 201 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4007 8754 4000 8773 3997 8789 4022 8787
      4037 8753 4028 8752
TIME...MOT...LOC 1030Z 227DEG 37KT 4019 8758

HAIL...0.75IN
WIND...60MPH

$$

SMITH
624 
WWUS53 KILX 091045
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
545 AM CDT THU APR 9 2015

ILC183-091054-
/O.EXP.KILX.SV.W.0018.000000T0000Z-150409T1045Z/
VERMILION IL-
545 AM CDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VERMILION COUNTY WILL
EXPIRE AT 545 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER...HEAVY RAIN AND GUSTY WINDS ARE STILL POSSIBLE WITH 
OTHER THUNDERSTORMS MOVING ACROSS THE AREA.

LAT...LON 4007 8754 4000 8773 3997 8789 4022 8787
      4037 8753 4028 8752
TIME...MOT...LOC 1044Z 227DEG 37KT 4029 8744

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:03 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Apr 9, 3:03 AM CDT, 1 hour 50 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
303 AM CDT Thu Apr 9 2015

.SHORT TERM...(Today)
ISSUED AT 303 AM CDT THU APR 9 2015

Latest surface analysis shows the warm front has lifted to the I-74
corridor early this morning with a chaotic wind field across most of
the forecast area. Not sure what the affect the current scattered
convection will have on the position of the frontal boundary thru
the morning hours, but most of the models suggest a continued slow
push to the north as the main surface low tracks northeast to
central Iowa by late this morning. Current thinking is that the cold
front will be positioned just west of the Mississippi River by 21z
with surface based convection developing ahead of the front at that
time as well. Better low level helicity fields supportive of
discrete supercells and possible tornadoes looks to be closer to the
track of the surface low...which by late afternoon is expected to be
in far southwest Wisconsin or northwest Illinois. That would put the
threat for more persistent low level rotating storms just to our
west and north. However, still plenty of shear ahead of the frontal
boundary this afternoon and early this evening to promote damaging
straight line winds as the storms transition into more of a linear
system. Temperature-wise, with the warm front to our north this
afternoon, will continue to go with the warmer guid values most
areas. Latest model data now suggests the backedge of the precip
pushes out of our far southeast counties by midnight, so will extend
the Flash Flood Watch until that time this evening.

&&

.LONG TERM...(Tonight through Wednesday)
ISSUED AT 303 AM CDT THU APR 9 2015

Showers and thunderstorms, possibly severe, will be ongoing across
at least the eastern half of the forecast area to start this
evening. Despite the short forecast range, there is still some
spread in the expected cold frontal timing. However, it appears
reasonable that the front will lie somewhere between the Illinois
River and the I-55 corridor by 00Z Friday. Sped up the decrease in
shower/storm chances by mid evening, and I would not be surprised to
see the precipitation chances taper off a few hours earlier,
especially if the squall line gets a head of steam and trends
further ahead of the front than current progs.

Once the front clears the area tonight, quiet conditions, along with
much cooler and less humid air will build across the region into
Sunday. These conditions will be driven by a large area of high
pressure of Canadian origin. While conditions will be notably
cooler/less humid, they will still be at or above normal for early
April.

The next precipitation chances will arrive later Sunday into Sunday
night as a cold front is dragged across the area. While this front
is still expected to stall out at it begins to parallel the
upper-level flow, model trends suggest the front will stall out
further south than previously anticipated. If these trends persist,
Monday and Monday night will end up dry. For now, have reduced but
not eliminated PoPs Monday/Monday night until we see if this recent
model trend sticks.

A slow moving upper-level disturbance will push the front back into
the area by Tuesday, bringing renewed shower/storm chances. The
front and/or upper level disturbances will keep the rain chances
going into the end of the work week. Temperatures should remain at
or above normal through the period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
ISSUED AT 1123 PM CDT WED APR 8 2015

A broken line of showers and storms are progressing from SW to NE
across our forecast area. Steady rains will clip CMI over the
first hour of this TAF period, otherwise the other terminals could
see a few hours of dry conditions before showers and storms re-
develop directly over central IL. Elevated instability and
moisture appear sufficient for a continued storm threat through
the night. Localized IFR conditions could develop in any heavy
rains, but mainly expect VFR conditions to drop to MVFR
periodically overnight due to areas of low clouds as well as
precip.

The latest HRRR continues to indicate an expansion of coverage of
showers and storms across our area tonight, which may linger past
sunrise tomorrow before a break develops late morning through mid
afternoon. Timing of any storms at the terminal sites is
difficult, but will keep at least VCTS during the expected
windows of opportunity.

Wind patterns have been variable around storms, with prevailing
direction from the SE. DEC gusted to 41 MPH at 04z/11pm due to
storms. Ambient airflows have seen E-SE winds of 10-15kt, and that
should continue the rest of the night based on the position of the
frontal boundary. Once the storms depart to the east tomorrow
morning, winds will shift to the southwest, and increase to
15-20kt sustained, with gusts to 30kt by afternoon. The next round
of strong to severe storms is projected for Thursday afternoon and
evening, with damaging winds, hail and even a few tornadoes possible
across central IL.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through this evening FOR ILZ054>057-061>063-
066>068-071>073.

&&

SHORT TERM...Smith
LONG TERM...Bak
AVIATION...Shimon
Hazardous weather outlook, Apr 9, 4:14 AM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
414 AM CDT THU APR 9 2015

ILZ027>031-036>038-040>053-101100-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-
STARK-TAZEWELL-VERMILION-WOODFORD-
414 AM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL PUSH INTO THE AREA LATE THIS AFTERNOON...WHICH
WILL TRIGGER A ROUND OF POTENTIALLY SEVERE THUNDERSTORMS DURING
THE AFTERNOON AND EVENING. DAMAGING WIND GUSTS IN EXCESS OF 60
MPH, LARGE HAIL GREATER THAN QUARTER SIZED, AND ISOLATED TORNADOES
WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER WEATHER SYSTEM WILL BRING THUNDERSTORM CHANCES BACK TO THE
AREA SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON...MAINLY BETWEEN 2 PM
AND 8 PM.

ILZ054>057-061>063-066>068-071>073-101100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
414 AM CDT THU APR 9 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL PUSH INTO THE AREA LATE THIS AFTERNOON OR
EARLY THIS EVENING...TRIGGERING A ROUND OF STRONG TO POTENTIALLY
SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EVENING. DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH, LARGE HAIL GREATER THAN QUARTER
SIZED, AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION TO
THE THREAT FOR SEVERE THUNDERSTORMS LATER TODAY...THE THREAT
FOR ADDITIONAL HEAVY RAINFALL...WHICH MAY CAUSE FLASH FLOODING...
WILL EXIST TODAY AND THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER WEATHER SYSTEM WILL BRING THUNDERSTORM CHANCES BACK TO THE
AREA SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY THIS EVENING. SPOTTER
ACTIVATION IS LIKELY ON THURSDAY...MAINLY BETWEEN 3 PM AND 8 PM.

SMITH

In the hours before

Special weather statement, Apr 9, 4:06 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
406 AM CDT THU APR 9 2015

ILZ037-041-042-047-048-050>053-091000-
CASS-CHRISTIAN-LOGAN-MACON-MASON-MENARD-MORGAN-SANGAMON-TAZEWELL-
406 AM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MASON...LOGAN...MENARD...
NORTHEASTERN MORGAN...NORTHWESTERN CHRISTIAN...SANGAMON...
SOUTHEASTERN CASS...SOUTHERN TAZEWELL AND WESTERN MACON COUNTIES
UNTIL 500 AM CDT...

AT 401 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF NEW BERLIN...OR 9 MILES WEST
OF SPRINGFIELD...MOVING NORTHEAST AT 45 MPH. THESE STORMS WILL CONTAIN
HEAVY RAINFALL...WITH RAINFALL RATES OF AROUND 1 INCH PER HOUR...ALONG
WITH GUSTY WINDS.

LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...
  ATHENS...
  SHERMAN...
  RIVERTON...
  WILLIAMSVILLE...
  ELKHART...

OTHER LOCATIONS AFFECTED INCLUDE...FARMINGDALE...CURRAN...JEROME...
LELAND GROVE...CAPITAL AIRPORT AND GRANDVIEW.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4039 8948 3982 8892 3948 8951 3950 8954
      3952 8954 3952 8957 3995 9019
TIME...MOT...LOC 0905Z 235DEG 37KT 3981 8978

SMITH
Special weather statement, Apr 9, 4:38 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
438 AM CDT THU APR 9 2015

ILZ045-046-055-091030-
CHAMPAIGN-DOUGLAS-VERMILION-
438 AM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHAMPAIGN...NORTHERN DOUGLAS AND
NORTHERN VERMILION COUNTIES UNTIL 530 AM CDT...

AT 430 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TOLONO...OR 8 MILES SOUTH OF CHAMPAIGN...
MOVING NORTHEAST AT 45 MPH.

SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. IN
ADDITION...TORRENTIAL RAINFALL WAS OCCURRING WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SIDNEY...
  ST. JOSEPH...
  HOMER...
  OGDEN...
  FITHIAN...
  GIFFORD...

OTHER LOCATIONS AFFECTED INCLUDE...WILLARD AIRPORT...ROYAL...
ARMSTRONG...COLLISON...MIDDLE FORK WILDLIFE AREA AND HENNING.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3987 8822 4012 8844 4050 8768 4050 8753
      4049 8752 4024 8752
TIME...MOT...LOC 0937Z 235DEG 37KT 4004 8821

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:02 PM CDTRiver Flood WarningILXClay, Richland7 days
Apr 9, 4:06 AM CDTSpecial Weather StatementILXLogan, Macon, Menard, Sangamon54 min
Apr 9, 4:38 AM CDTSpecial Weather StatementILXChampaign, Vermilion52 min
Apr 9, 5:54 AM CDTFlash Flood WarningILXVermilion6 hr
Apr 9, 6:13 AM CDTSpecial Weather StatementILXClay, Effingham, Jasper62 min
Apr 9, 6:19 AM CDTSpecial Weather StatementILXClay, Effingham, Jasper56 min
Apr 9, 7:57 AM CDTSpecial Weather StatementILXClark33 min
Apr 9, 1:03 PM CDTSpecial Weather StatementILXMarshall, Peoria, Stark57 min
Apr 9, 1:29 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford46 min
Apr 9, 1:37 PM CDTTornado WarningILXMarshall, Peoria, Woodford38 min
Apr 9, 5:15 PM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell45 min
Apr 9, 6:01 PM CDTSevere Thunderstorm WarningILXMorgan, Scott44 min
Apr 9, 6:42 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon48 min
Apr 9, 6:56 PM CDTSevere Thunderstorm WarningILXKnox, Marshall, Peoria, Stark, Woodford49 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.